# SDR K11A2021093000081

- Difficulty date: September 30, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 46,507 hours, 25,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 5171
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT VERY DIM. CORRECTIVE ACTION: R&R EMERGENCY EXIT LIGHT IAW B727 AMM 33-50-92 OPS CHECK GOOD NO DEFECTS NOTED
